Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0449-13.pdf537.78 kBAdobe PDFView/Open
Title: 磁性流体における音波 (流体力学における非定常問題)
Authors: 後藤, 金英  KAKEN_name
Author's alias: GOTO, KANEFUSA
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 231
End page: 242
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.